Xyrem Side Effect?
Posted 21 November 2008 - 02:08 PM
Posted 21 November 2008 - 08:27 PM
Posted 22 November 2008 - 09:25 AM
Posted 22 November 2008 - 09:49 AM
I was told not to eat food three hours before taking xyrem. I had an anti-biototic tablet within this preiod and it has left me feeling nausea and wanting to vomit. Also very sleepy. The nights that I took the anti-boitotics before the three hours I have been fine. I was told that xyrem doesn't work aswel when mixed with food and can cause side effects. I was also told that I must not just come off this powerful med and would need to limit my dosage in two week periods.
Its hard wth food thing as thats the only time I have an appetite. No crisps, no salted nuts, no alcohol, no evening snacks. What a great xmas. Being gluten intolerant aswel just rounds things off nicely. No, I haven't lost any weight either.
Posted 04 December 2008 - 09:25 AM
I can only share my experiences but I did call the Xyrem Success Program and talked to a pharmacist after that. They told me that it was well documented that sleep walking was caused by under-dosing of Xyrem. So please be careful with how you make changes and I would suggest getting advice from someone knowledgable on the use of Xyrem before making a change. Naturally, I never went back to that doctor!
Posted 04 December 2008 - 10:14 AM
Very interesting! I usually don't eat before bed, but every once in a while I have something little. I didn't think about what sugars were in those though, and I never put it together with whether the next day was a good one or a bad one. Thanks, that's good info to know!